# SDR CA981230026

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D237060
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) 60 MILES OUT, RIGHT ENG FIRE WARNING BELL AND LIGHT.  RIGHT ENGINE SHUT DOWN AND FIRE SUPRESSION SYSTEM ACTIVATED.  EMERGENCY CHECK LIST PROCEDURES CARRIED OUT AND CREW PERFORMED UNEVENTFUL LANDING.  FIRE DETECTION WIRE CHAFED AGAINST CLAMP.  FIRE WIRE, BOTTLES, CARTRIDGES AND FUSES REPLACED.
